Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5058
DC FieldValueLanguage
dc.contributor.authorCardinali, Tiziana-
dc.contributor.authorFiacca, Antonella-
dc.date.accessioned2011-07-27T12:31:37Z-
dc.date.available2011-07-27T12:31:37Z-
dc.date.issued1985-
dc.identifier.citationTiziana Cardinali, Antonella Fiacca, “Selezioni continue ed equazioni differenziali multivoche”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 87-99.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/5058-
dc.description.abstractSi dimostra l'esistenza di soluzioni per il problema x' $\epsilon$ F(t,x), x(0) =0, ove F è una multifunzione a valori nei sottoinsiemi compatti, non vuoti, di un sottospazio X$\subseteq\mathbf{R^{\textrm{n}}}$, localmente compatto. Il risultato ottenuto contiene strettamente i teoremi di esistenza conseguiti in $\left[4\right]$ e $\left[5\right]$e ne estende altri.-
dc.description.abstractThe existence of solutions for the problem x' $\epsilon$ F(t,x), x(0) =0, where F is a multivalued mapping taking as its values nonempty compact subsets in a locally compact subspace X$\subseteq\mathbf{R^{\textrm{n}}}$, is proved. The main result contains strictly some existence theorems ($\left[4\right]$ e $\left[5\right]$).-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries17 (1985)it_IT
dc.titleSelezioni continue ed equazioni differenziali multivocheit_IT
dc.titleContinuous selections and multivalued differential equationsit_IT
dc.typeArticle-
item.languageiso639-1it-
item.openairetypearticle-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)
Files in This Item:
File Description SizeFormat
CardinaliFiaccaRendMat17.pdf817.77 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

770
checked on Sep 26, 2021

Download(s)

295
checked on Sep 26, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.